# SDR DALA2018050173077

- Difficulty date: April 30, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT MLG FWD TRUNNION SUPPORT FITTING INBD & OTBD, UPPER & LOWER HOLES INTERNAL SURFACES.  CORROSION WAS REMOVED IAW ETI-37-18-377, REV 5, AND ER/A 568025-14, REV ORIGINAL.
